# SDR QMLA2019022619020

- Difficulty date: February 26, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N145LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9072
- Aircraft time: 4,268 hours, 16,609 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: B551M1026101
- Condition: Cracked
- Location: Horiz Stab
- Part time: 4,268 hours, 16,609 cycles
- Component: Horiz Stab, Airbus
- Component part number: B551M1025101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT INSPECTION, THE MECHANIC FOUND A CRACK ON THE LOWER SKIN OF THE LT HORIZONTAL STABILIZER. THE CRACK WAS STOP DRILLED TO PROVIDE TEMPORARY RELIEF UNTIL THE MATERIALS NECESSARY TO ACCOMPLISH THE PERMANENT REPAIR ARRIVED. SRM, CHAPTER 51-70-51, 8-22 REFERENCED FOR REPAIR.
